Affordable Access

Publisher Website

Stresses in rock outside buckled layers

Authors
Journal
International Journal of Rock Mechanics and Mining Sciences & Geomechanics Abstracts
0148-9062
Publisher
Elsevier
Publication Date
Volume
16
Issue
2
Identifiers
DOI: 10.1016/0148-9062(79)91446-3
Disciplines
  • Mathematics

Abstract

Abstract The author presents a theory of folding stresses in rocks, based on assumption of elastic equilibrium or slow viscous flow and a known fold geometry. The theory was first formulated in 1960–1961 and applied in practical problems. At this stage the general form of the solution is derived, applicable to arbitrary fold configurations. The integral form of the expression makes them amenable to simple numerical techniques. The theory is illustrated by an example of stress distribution in rock outside the buckled layer.

There are no comments yet on this publication. Be the first to share your thoughts.